# SDR O2GA2020051584801

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N848UP
- Make and model: Beech B300
- Aircraft serial: FL1004
- Aircraft time: 3,730 hours, 3,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 10138002521
- Part serial: 3AL25M
- Condition: Inoperative
- Location: Ac Bay
- Part time: 3,404 hours, 2,939 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY FL230 THE CABIN ALTITUDE LIGHT ILLUMINATED AND HORN WAS AUDIBLE. WE LOOKED AT THE PRESSURE GAUGE AND THE CABIN DIFF HAD DROPPED TO ABOUT 3.0 AND CABIN ALT WAS AT 10.5K. WE DID NOT MAKE ANY CHANGES TO THE PRESSURE SELECTOR SWITCH OR BLEED VALVES, ETC. THIS LOSS OF PRESSURE WAS FAIRLY QUICK BUT WITH NO NOISE ASSOCIATED WITH THE LOSS THAT WE COULD HEAR. THE RATE SELECTOR WAS AT THE 1130-12 O'CLOCK POSITION AND THE CABIN ALTITUDE WAS SET TO OUR FILED ALTITUDE +1000'. AN EMERGENCY WAS DECLARED AND DIVERTED TO ALTERNATE DESTINATION. MAINTENANCE REPLACED THE RIGHT FLOW CONTROL VALVE AND FLOW CONTROLLER. AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT.
